# SDR SWAA2012102408821

- Difficulty date: July 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 80,816 hours, 71,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545819163
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR TUNNEL LOWER CHORD BS 243 TO BS 251, LBL 26 CORRODED.  REPAIRED CHORD IAW EA.
